# SDR AALA20110926TUL02

- Difficulty date: September 26, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N976TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53626
- Aircraft time: 34,544 hours, 16,533 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 5910081169
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER DOOR OUTER SKIN DAMAGED AT HOLD OPEN HOOK AREA AFT END OF CUT OUT.  BLENDED TO REMOVE DAMAGE.  FABRICATED AND INSTALLED DOUBLER PER SRM 52-05-00 FIGURE 20A.
